Atypical Mycobacterial Tenosynovitis in the Setting of Adalimumab Use.
Аннотация
Tumor necrosis factor-alpha (TNF-α) inhibitors indicated in the management of psoriasis, rheumatoid arthritis, ulcerative colitis, Crohn's disease, and other autoimmune diseases have been associated with the development of mycobacterial and other opportunistic infections. The majority of mycobacterial infections diagnosed in patients taking TNF-α inhibitors are secondary to Mycobacterium tuberculosis. Atypical mycobacteria have also been identified in this patient population, most commonly manifested by pulmonary or disseminated infections. Extra-pulmonary manifestations such as bone and joint infections are rare. We describe a case of atypical mycobacterial tenosynovitis in the setting of adalimumab use in a patient with psoriasis. This is a rarely reported complication that one should be aware of when prescribing these medications.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.